Full Text: PDF
Volume 5, Issue 2, 1 April 2021, Pages 267-279
Abstract. In this paper, we consider parametric quasi-equilibrium problems for the sum of two set-valued mappings. We present sufficient conditions for the existence of solution of these problems by using a generalized KKM-type theorem in topological vector spaces. Also, we obtain the equivalence between the existence of solution of these problems and scalar equilibrium problem, by a new scalarization.
How to Cite this Article:
Marzie Darabi, Zeinab Soltani, Jafar Zafarani, Vector parametric quasi-equilibrium problems for the sum of two set-valued mappings, J. Nonlinear Var. Anal. 5 (2021), 267-279.